MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6570-0-232
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Primary procedure, right hip.It was reported that the femoral head would not properly seat on the trunnion of the accolade ii stem.Another femoral head of the same catalog number (different lot) was used and seated on the trunnion properly.A surgical delay of approximately 2 minutes was caused.Rep has the implant but could not retrieve any of the packaging as it had been disposed by hospital staff.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding seating/locking issues involving a ceramic head was reported.The event was not confirmed.Conclusion: the event and exact cause of the event could not be confirmed or determined because insufficient information was provided.Additional information, including operative reports, are needed to fully investigate the event.If further information becomes available this investigation will be re-opened.

Brand Name
DELTA V-40 CERAMIC HEAD 32/+4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7895146
Report Number0002249697-2018-02982
Device Sequence Number2366168
Product Code JDI
UDI-Device Identifier04546540608536
UDI-Public04546540608536
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number6570-0-232
Device Lot Number65417603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR